Journal of Applied Mathematics and Physics

Vol.4 No.9(2016), Paper ID 70935, 24 pages

DOI:10.4236/jamp.2016.49184

 

On a Non-Definite Sturm-Liouville Problem in the Two-Turning Point Case—Analysis and Numerical Results

 

Mervis Kikonko

 

Department of Engineering Sciences and Mathematics, Luleå University of Technology, Luleå, Sweden
Department of Mathematics and Statistics, The University of Zambia, Lusaka, Zambia

 

Copyright © 2016 Mervis Kikonko et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kikonko, M. (2016) On a Non-Definite Sturm-Liouville Problem in the Two-Turning Point Case—Analysis and Numerical Results. Journal of Applied Mathematics and Physics, 4, 1787-1810. doi: 10.4236/jamp.2016.49184.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.